On the best constants in Markov-type inequalities involving Gegenbauer norms with different weights

Research output: Contribution to journalArticleResearchpeer-review

Standard

On the best constants in Markov-type inequalities involving Gegenbauer norms with different weights. / Böttcher, Albrecht; Dörfler, Peter.

In: Operators and matrices, Vol. 5, 2011, p. 261-272.

Research output: Contribution to journalArticleResearchpeer-review

Bibtex - Download

@article{a6a3246643a3491189a700a7fe67fbcf,
title = "On the best constants in Markov-type inequalities involving Gegenbauer norms with different weights",
author = "Albrecht B{\"o}ttcher and Peter D{\"o}rfler",
year = "2011",
language = "English",
volume = "5",
pages = "261--272",
journal = "Operators and matrices",
issn = "1846-3886",
publisher = "Element d.o.o.",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - On the best constants in Markov-type inequalities involving Gegenbauer norms with different weights

AU - Böttcher, Albrecht

AU - Dörfler, Peter

PY - 2011

Y1 - 2011

M3 - Article

VL - 5

SP - 261

EP - 272

JO - Operators and matrices

JF - Operators and matrices

SN - 1846-3886

ER -